# SDR DL76G010480

- Difficulty date: March 23, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 3,996 hours, 681 cycles
- Engine: Ge CF680C2B6F
- Engine time: 4,014 hours, 683 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: C
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

IR - L  ENG BLEED OFF LIGHT CAME ON AFTER T.O. AT 2000FT. L DUCT PRESS  <10 PSI. SYSTEM RECOVERED A FEW MIN LATER ONLY TO PRESENT AGAIN AT TOP OF CLIMB. L REV DID NOT OPEN ON LNDG. NO L ANTI-ICE.   NO LT ENG BLEED FAULTS ON BITE MODULE. USING PNEUMATIC TEST EQUIPTMENT PER MM - PRC FAILED. REPLACED SAME AND CHKS OK PER MM. ENG RUN OK. LT ENG ANTI-ICE AND T/R OPS OK.                                                                                                                                                                                                                                                      ETOPS CATEGORY ''''B'''': DIVERSION OR TURNBACK
